# SDR HALA9800030

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 9 - EMERGENCY LIGHT TEST FAIL, INOP.  EMERGENCY LIGHT PANEL FAIL ON OVERWING LIGHT.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER PACK AT 3R AND 3L DOORS.  OPS CHECK OK, OK FOR SERVICE.  (M)
